MathSciNet Relay Station
MathSciNet bibliographic data
MR928261 (89h:11041) 11J85 (13F20)
Brownawell, W. Dale Local Diophantine Nullstellen inequalities. J. Amer. Math. Soc. 1 (1988), no. 2, 311–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement